Alert archive / Oklahoma / Special Weather Statements in 2007

Special Weather Statement, NWS Tulsa, OK

August 2, 2007Pushmataha County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Aug 2, 2007, 8:05 PM CDT for Pushmataha County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2007, 8:05 PM CDT (01:05 UTC)
Expired
Aug 2, 2007, 8:30 PM CDT
In force
25 min
Issued by
NWS Tulsa, OK

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 107 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.1 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1753 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KTSA 030105
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
805 PM CDT THU AUG 2 2007

OKZ049-076-030130-
LE FLORE OK-PUSHMATAHA OK-
805 PM CDT THU AUG 2 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN LE FLORE AND EASTERN PUSHMATAHA

AT 805 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHWEST OF HONOBIA...MOVING WEST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...NASHOBA AND HONOBIA.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3443 9487 3461 9489 3461 9525 3439 9523

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:46 PM CDT, 4 hours 19 minutes earlier.

Area forecast discussion, Aug 2, 3:46 PM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT THU AUG 2 2007

.DISCUSSION...
THE DOG DAYS OF AUGUST HAVE ARRIVED. A FEW ISOLATED SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED OVER THE HIGHER TERRAIN BUT HAVE
SHOWN NO SIGNS OF BECOMING ANY MORE NUMEROUS. CANNOT RULE OUT AN
ISOLATED AFTERNOON SHOWER OR STORM ANY OF THE NEXT SEVEN DAYS BUT
COVERAGE WILL NOT BE NEARLY HIGH ENOUGH TO WARRANT A MENTION.
UPPER RIDGE WILL REMAIN OVER THE AREA WITH SEASONABLY HOT WEATHER.
SOUTHERLY WINDS WILL INCREASE SOMEWHAT BY THE WEEKEND WHICH WILL
HELP KEEP OVERNIGHT MINIMUMS A FEW DEGREES ABOVE NORMAL.

STAYED CLOSE TO THE WARMEST GUIDANCE FOR BOTH HIGHS AND LOWS THE
NEXT FEW DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   73  95  75  95 /  10  10  10  10
FSM   73  96  74  96 /  10  10  10  10
MLC   71  94  72  94 /  10  10  10  10
BVO   69  95  71  95 /  10  10  10  10
FYV   67  92  69  92 /  10  10  10  10
BYV   69  93  69  93 /  10  10  10  10
MKO   72  94  73  94 /  10  10  10  10
MIO   70  93  72  93 /  10  10  10  10
F10   71  94  72  94 /  10  10  10  10
HHW   72  93  72  93 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.

&&

SHORT TERM...23
LONG TERM....05

PLATE
Hazardous weather outlook, Aug 2, 12:55 PM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1255 PM CDT THU AUG 2 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-022215-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1255 PM CDT THU AUG 2 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
        RISK...VERY LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...ENTIRE AREA.
	ONSET...THIS AFTERNOON.

DISCUSSION...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON..MAINLY
ACROSS THE TERRAIN FAVORED AREAS OF FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. WHILE NO SEVERE WEATHER IS EXPECTED...A BRIEF
PERIOD OF HEAVY RAIN WILL BE POSSIBLE.

ADDITIONALLY...AN UPPER RIDGE WILL BEGIN BUILDING ACROSS THE
SOUTHERN PLAINS. THIS WILL RESULT IN WARMING TEMPERATURES OVER THE
NEXT SEVERAL DAYS. THIS AFTERNOON...HEAT INDICES WILL BE OVER 100 IN
MANY LOCATIONS RESULTING IN A DANGEROUS HEAT SITUATION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...DANGEROUS HEAT POTENTIAL.
TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
AS THE UPPER RIDGE BECOMES FULLY ENTRENCHED ACROSS THE REGION OVER
THE WEEKEND... DANGEROUS HEAT WILL BECOME EVEN MORE OF A CONCERN.
AS AFTERNOON TEMPERATURES CLIMB INTO THE MID 90S... HEAT INDEX
VALUES IN THE LOW TO MID 100S WILL BE COMMON. WITH OVERNIGHT
MINIMUM TEMPERATES TENDING TO WARM UP GOING INTO NEXT WEEK...
HEAT ADVISORY CRITERIA MAY BE APPROACHED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Aug 2, 8:05 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
805 PM CDT THU AUG 2 2007

OKZ049-076-030130-
LE FLORE OK-PUSHMATAHA OK-
805 PM CDT THU AUG 2 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN LE FLORE AND EASTERN PUSHMATAHA

AT 805 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHWEST OF HONOBIA...MOVING WEST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...NASHOBA AND HONOBIA.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3443 9487 3461 9489 3461 9525 3439 9523

Nearby

Special Weather Statements in Oklahoma, 2007Every special weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.